EconPapers    
Economics at your fingertips  
 

NEARLY SINGULAR DESIGN IN GMM AND GENERALIZED EMPIRICAL LIKELIHOOD ESTIMATORS

Mehmet Caner ()

Econometrics from University Library of Munich, Germany

JEL-codes: C1 C2 C3 C4 C5 C8 (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-ecm
Date: 2005-09-12
Note: Type of Document - pdf
References: Add references at CitEc
Citations Track citations by RSS feed

Downloads: (external link)
https://econwpa.ub.uni-muenchen.de/econ-wp/em/papers/0509/0509019.pdf (application/pdf)

Related works:
Journal Article: Nearly-singular design in GMM and generalized empirical likelihood estimators (2008) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wpa:wuwpem:0509019

Access Statistics for this paper

More papers in Econometrics from University Library of Munich, Germany
Bibliographic data for series maintained by EconWPA ().

 
Page updated 2018-08-22
Handle: RePEc:wpa:wuwpem:0509019